Allergy to Magnesium?

by Katie
(Pepperell, MA, USA)

About 7 years ago I was diagnosed with migraine headaches and the doctor at the time prescribed me medication as well as suggesting B vitamin complex and Magnesium. Now I had never taken Magnesium before this. Once I got about a month into all of the new dosing I had the worst ringing, buzzing, pain in my right ear only. I checked the prescription and no side effects were listed for it like that. So I kept looking and some random site said magnesium can cause this. So I stopped taking it. Within a few days it went away! I was thrilled!


Only problem is now I have to check every label of every pill as Magnesium Sterate is a binder and if I take a pill of any kind that has it, BAM ringing comes back! What gives? Everyone looks at me like I've got two heads when I attempt to explain this. But is this really the cause or no?

Comments for Allergy to Magnesium?

Click here to add your own comments

Magnesium stearate is not magnesium
by: Kerri Knox, RN

Magnesium stearate is a chemical byproduct that is toxic to the body. It is not 'magnesium'. Being allergic to magnesium stearate is very different than being allergic to magnesium. There are tons of formulations of magnesium and other vitamins that do not contain magnesium stearate.

Kerri Knox RN Immune Health Queen

Kerri Knox, RN- The Immune System Queen
Functional Medicine Practitioner
Immune System
Side Effects

PS: If you appreciate the free help that I give on my site, please consider making your next supplement purchase through my Health Store in order to help keep this site in operation.

Click here to add your own comments

Return to Question about Magnesium.

 

Search this Site
Custom Search

 


Vitamin D Fact Sheet
Free Vitamin D Fact Sheet by Getting
My Newsletter